Ciprofloxacin is used in the treatment of bacterial infections. It is also used in infections of urinary tract, tonsils, sinus, nose, throat, female genital organ, skin and soft tissues and lungs (pneumonia).
Supracif Products side effects
Side Effects of Supracif are Vomiting, Stomach pain, Nausea, Diarrhea.
Supracif 500mg Tablet is a relatively safe drug. However, it is not devoid of side effects and hence should only be taken if prescribed by a doctor in the appropriate dose, frequency, and duration as advised.
Q. Can the use of Supracif 500mg Tablet cause diarrhea?
Yes, the use of Supracif 500mg Tablet can cause diarrhea. It is an antibiotic which kills the harmful bacteria. However, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If you are experiencing severe diarrhea, talk to your doctor about it.
Q. Can I stop taking Supracif 500mg Tablet when I feel better?
No, do not stop taking Supracif 500mg Tablet and complete the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cured.
Q. Can the use of Supracif 500mg Tablet increase the risk of muscle damage?
Yes, use of Supracif 500mg Tablet is known to increase the risk of muscle damage, commonly in the ankle (achilies tendon). Muscle damage can happen in people of all ages who take Supracif 500mg Tablet. Inform your doctor if you feel any kind of muscle pain while using this medicine.
Q. Can I take Supracif 500mg Tablet with paracetamol?
Supracif 500mg Tablet is not known to have any clinically meaningful interaction with paracetamol. However, interactions can occur. Talk to your doctor before using both the medicines together.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 18th Feb 2020. The medicine details are for information purpose only. Consult a doctor before taking any medicine.